Doctor insights on:
Ice Blue Drops Medication
Is there any other way to get rid of blue balls without ejaculating? Would any medication work? Could i just put ice packs?
Vascular congestion: Most frequently relieved by ejaculation. Ice pack plus lying on your side with hips slightly flexed is worth trying. 600 mg (3 x 200 mg tabs) Ibuprofen worth trying if pain persists. Problem will clear up as you get older &/or have regular sex. Good luck. ...Read moreSee 1 more doctor answer
Is it ok to ice area for injection of levenox to decrease discomfort or will it affect the effectiveness of medication?
If someone had a systolic reading of 150 and then it was lowered by hbp medication to 100-110 range, could there be a physical feelng from that drop?
Sometimes: A systolic of 100-110 is normal and well tolerated by many people. If you had a systolic of 150 for awhile and lowered it too quickly you may feel lightheaded until you get used to the new pressure. Often times, though, any feeling you may have could be due to your medication and not the change in BP itself. Definitely let your doctor know. ...Read more
Sir afyer or before urination may occuring light white cloudy drop may occur no pain please suggest best medication?
I have taken medication off and on for vit d for about 6 years now. If i stop taking it for sometime, my vit d drops way below the lower limit. Why?
Good question: Our natural source of vit d is from the effect of sunlight on the skin. We were designed to "live under the sun". Vitamin d is poorly absorbed via the intestine because it was not designed that way. Get out into the sun and expose the body without sun screen, but do it gradually so that you tan and do not get suburned. ...Read moreSee 1 more doctor answer
Total Bilirubin level was 1.36 mg/dl one week back. Taking sylabon70 for a week. Now the level is 0.57 . Can I stop the medication. Is the drop normal?
Stop it: You should not have been given the stuff In the first place. Lab reference ranges are set so that a few percent of healthies fall outside on either end. These values fluctuate. A slightly high value is no danger, just something for which, if persistent, an explanation should be sought. ...Read more
No: Astigmatism results from asymmetric curvature of the cornea. Influenced by variety of factors, including size and shape of the eyeball, position of eyelids, bone structure around eye, age, stiffness of cornea, use of contact lenses, even excessive eye rubbing or pressure on the eyeball at night from sleeping face down. Usually vision correctable w glasses, contacts or lasik. ...Read moreSee 1 more doctor answer
Ibuprofen 800mg: Every 6 hours (unless you have a contraindication), sleep slightly elevated, switch over to moist heat application after 48 hours. Sometimes steroids are given intra-operatively and even post-operatively if significant swelling is anticipated. Normal body response to surgery. Also just has to "run its course". ...Read moreSee 3 more doctor answers
I have a seizure once or twice a year but always scared when its going to happen as it comes out of the blue. Should i get medication?
Have to drop 10 medications that I have been taking religiously for the last 3 years in a week because I can't get a new PCP. Is this ER worthy?
10 Meds: If I read you correctly I strongly recommend that you have someone take you to the nearest Emergency facility. Please take with you your bottles of meds. Hope all goes well -- cannot see why not! ...Read more
I have got swollen cheeks since 5 days...I have taken enzoflam treatment for 3 days...I am using ice also...Suggest someother medication please...!
I had flu so i took medication but it made me itching.I couldnot speak and i turned blue .They gave me antiallergy .S that could happen again?
How do dr.'s treat a 79 yr old with oxygen levels that drop dangerously even while using oxygen? She is on heart medication.
I always expirence blood drops each time in stool, mostly when i take some alchohol, what medication can I take?
Blood in Stool: Alcohol is very hard on the lining of your stomach. If you are noticing blood when you drink it is time to stop drinking.... At least for a time. Your stomach and intestines and your liver may need to recover their normal function. While you are not drinking you may find that a good antacid such as Prilosec otc helps. ...Read more
My bp drops abruptly (80/60) after taking Prostam and UCOL2. Failed to contact my GP. What am I supposed to do? Stop medication?
If you are:
not symptomatic (eg dizzy, light headed) and your BP rises after a minute or so...I would suggest you inform your GP but NOT change his/her plans on your own!!
Hope this is helpful!
Dr Z ...Read more
I am 23, recently diagnosed with diabetes 2. I am trying to diet and exercise in addition to medications. What are some safe ways to drop weight fast?
Diet AND exercise: Make sure you exercise at least 30 minutes a day, don't skip meals, avoid soda, juice, dairy, alcohol and fried foods. Eat a healthy well balanced diet! also water, organic vegetable broth, green leafy vegetables, natural pickles, apples are great to fill you up so you dont feel hungry and they are very low in calories. Being overweight can increase ur risk of hypertension, diabetes, sleep apnea. ...Read moreSee 3 more doctor answers
I'm sick (mostly a cough) and one of my eyes has turned red. What kind of medication/drops can I use to get it back to normal?
Send photo: Could be pink eye/viral or bacterial. Treatment depends on cause and we can help determine this with a consult. In meantime, see Eyedoc2020.blogspot.com ...Read more